# SDR DALA2023071705788

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 CORROSION ON CHANNEL AT AFT CARGO COMPARTMENT (CEILING AREA) BETWEEN STA 1640 - 1660, STA 1660 - 1680, BL 0. CORRECTIVE ACTION: SUMMARY OF NRC 00433: CHANNELS (2EAS) AT AFT CARGO COMPARTMENT (CEILING AREA) BETWEEN STA 1640 - 1660 AND STA 1660 - 1680, BL 0 WERE REPLACED PER B757-200 SRM 51-40. (2863360)
